# SDR CALA2014072891550

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT OVERWING DOOR FOUND CORROSION ON STRUCTURE LOWER BAYS.  R & R PN`S D52279055203, D5227905204 & D52279055202 IAW SRM 51-42-11.  NO FURTHER ACTION NECESSARY.
